Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 3, Pages 275-304
http://dx.doi.org/10.1155/2006/242615

New classes of rearrangement-invariant spaces appearing in extreme cases of weak interpolation

1Department of Mathematics, Technion-Israel Institute of Technology, Haifa 32000, Israel
2Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia, Campus de Espinardo, 30100 Espinardo (Murcia), Spain

Received 1 December 2005

Academic Editor: Fernando Cobos

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evgeniy Pustylnik and Teresa Signes, “New classes of rearrangement-invariant spaces appearing in extreme cases of weak interpolation,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 275-304, 2006. https://doi.org/10.1155/2006/242615.